# SDR UALA2009111603562

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 77,388 hours, 8,668 cycles
- Engine: Pwa PW4056
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 16 Krueger
- Component: Flap
- Component part number: 65B3920028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 16 LE KRUEGER FLAP DAMAGED AND MISSING CORNER DUE TO BIRD STRIKE. (INBD OF NR 3 ENGINE).  SUPPLEMENTAL DATA UPDATE REMOVED NR 16 KRUEGER FLAP. INSTALLED ROBBED FLAP & TORQUED. COULD NOT RIG DUE TO FLAP OUTBOARD EDGE INTERFERRING WITH PYLON, WILL NEED TRIMMING.  FLAP TORQUE TUBE DISCONNECTED. RPLC'D BULL NOSE ON KRUEGER FLAP. CONNECTED AND SECURED ALL CONNECTIONS AND RIGGED, OPS CK OK. ACP'D RII INSP.
